Kuldev Singh

Publication Details

  • Late Acute Myopia Syndrome Induced by Combination of Sulfonamide Drugs. Journal of glaucoma Kozner, P., Simonova, K., Brozek, B., Singh, K. 2013

    Abstract:

    We present a case of late acute myopia syndrome following discontinuation of treatment with a combination of sulphonamide drugs. To the best of our knowledge, this is the first reported case with such a presentation, and suggests that the pathophysiological basis for the acute myopia syndrome is a rapid decrease in serum carbonic anhydrase inhibitors levels which may lead to a rebound increase in the production of aqueous humor and accumulation of suprachoroidal fluid. It is further postulated that there may be a cumulative effect of sulphonamide drug use on carbonic anhydrase activity in the ciliary body epithelium of susceptible individuals.

    View details for PubMedID 23661047

Stanford Medicine Resources:

Footer Links: